# SDR 2023FA0000277

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B263
- Engine time: 38,580 hours, 15,675 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 3400465080
- Part serial: WZ5025
- Condition: Incorrect
- Part time: 3,130 hours, 1,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE ENGINE ABOVE WAS FITTED WITH ACCESSORY GEARBOX (AGB) P/N: 340-046-508-0, SN: WZ5025.   DURING THE DISASSEMBLY, THE OPERATOR NOTICED THAT THE COVER WAS HELD IN PLACE BY 8 SCREWS P/N "AS3237-08" WHILE THE APPROVED DATA (ESM SM10 REV63 SECTION 726300) SPECIFIES 6 "AS3237-12" AND 2 "AS3237-14" SCREWS INSTEAD.  THIS EVENT WAS REPORTED BY THE OPERATOR THROUGH SAFRAN TRANSMISSION SYSTEMS INTERNAL SGS PROCESS. INVESTIGATIONS SHOWED THAT THIS COMPONENT HAD NOT BEEN MAINTAINED IN TRANSMISSION SYSTEMS BEFORE.
